MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 420MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 420MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.263S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision surgery due to broken proximal femoral nailing system (tfna) nail with non-union of subtrochanteric fracture intramedullary nail left femur.Patient previously treated for fracture due to cancer.Patient experience a post-op device malfunction.Nail broke at proximal junction of lag screw.The tfna screw was intact and successfully removed.Pain was experienced before revision surgery not after.The original date of implant was on (b)(6) 2018.Removal of nail and lag screw was successful and patient was implanted with tfn nail and tfn lag screw.There was no surgical delay reported.Procedure outcome was successful.Patient consequences experienced pain due to broken nail/non-union of the fracture site.Concomitant devices reported: tfna screw 115mm (part# 04.038.115, lot# unknown, quantity# 1) unknown screws: locking (part# unknown, lot# unknown, quantity# 1).This report is for one (1) tfna nail.This is report 1 of 1 for complaint (b)(4).

Brand Name
12MM/130 DEG TI CANN TFNA 420MM/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8809126
Report Number2939274-2019-59295
Device Sequence Number321047
Product Code HSB
UDI-Device Identifier10886982097439
UDI-Public(01)10886982097439
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.263S
Device Catalogue Number04.037.263S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA SCREW 115MM; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight91